# SDR CA010529010

- Difficulty date: March 27, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Namer HARVARDMK4
- Aircraft time: 8,499 hours
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 662200110
- Condition: Misrepaired
- Location: Elevator
- Part time: 84,960 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR COVERING WAS OBSERVED DURING NORMAL INSPECTION TO HAVE CRACKING OF THE DOPE FINISH. FURTHER INVESTIGATION DISCOVERED BODY FILLER BETWEEN TWO SEPARATE DOPING AND PAINTING PROCESSES. UPON REMOVAL OF ELEVATOR, THE BALANCE CHECK CONFIRMED AN EXTREME TAIL HEAVINESS (IN EXCESS OF TWO POUNDS BEYOND ALLOWABLE LIMITS) OF BOTH ELEVATORS. ELEVATORS WERE REPLACED WITH SERVICEABLE SPARES. . .
